# SDR CA120411014

- Difficulty date: April 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 47,299 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Condition: Seized
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, WE HAD A STARTER GENERATOR WARNING LIGHT ILLUMINATE ON THE NR 1 ENGINE.  THE PILOTS SHUTDOWN THE ENGINE AT THE APRON AND CALLED MAINTENANCE.  MAINTENANCE DISCOVERED THE STARTER/GEN FAN SHROUD HAD COME LOOSE DUE TO, 2 OUT OF THE 4 SCREWS FALLING OUT AND ENDING UP INSIDE THE STARTER/GEN.  THE END RESULT WAS A SHORTED OUT/SEIZED STARTER/GENERATOR.  O/H FACILITY WAS CONTACTED AND AWAITING FEEDBACK.
